# SDR 2005FA0001289

- Difficulty date: June 21, 2005
- Submitted: September 15, 2005
- Operation: General aviation
- Make and model: Boeing 777*
- Aircraft serial: HZAKA1
- Engine: Ge GE9090B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 1710M83P05
- Part serial: WIN2669N
- Condition: Failed
- Location: Hpt Rotor
- Part time: 11,468 hours, 2,442 cycles
- Component: Hpt Rotor
- Component part number: 1975M57605
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ENGINE O/H UPON EXPOSURE OF THE HPT ROTOR, EVIDENCE OF HEAT DISTRESS WAS NOTED AT THE AFT SEAL LOCATION.  THE HPTR AFT SEAL SUMP SEAL TEETH AND OIL SLING PRESENTED PLASTIC DEFORMATION AND HEAT DISTRESS.  THE COMPONENT WAS RETURNED TO OEM FOR INVESTIGATION.  (K)
